# SDR SWAA2021111926943

- Difficulty date: October 5, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737*
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN CREASE BEAM BS727C+18 RBL69 WL208. ; / [01] UPDATED TABLE; [02] REMOVED 1 EA FASTENER IN PASSENGER CABIN CREASEBEAM WEB STA 727C+18; RBL 69; WL 208 FOR ACCESS PER SRM 51-40-02-0G-0.; [03] REMOVED CORROSION ON UPPER SURFACE ON CREASEBEAM WEB STA 727C+18; RBL 69; WL 208. AREA BLENDED IS 1' BY 1' PER SRM 51-10-02-0G-0.; [04] VERIFIED CORRECTIVE ACTIONS 1-3; [05] UT INSPECTED BLENDED AREAS IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.029' ADJACENT TO 0.032'.  EQUIP ID#: ATS2031 S/N: 170515011; [06] MAX MATERIAL REMOVED WAS .003' FROM .032'.IN LIMITS PER SRM 53-60-13-1A-1.; [07] PASSENGER CABIN CREASE BEAM WEB BS 727C-727D; RBL 69; WL 208 TO BE REMOVED AND REPLACED ON CCN: TTG8Q006SMWB.; [08] VERIFIED CORRECTIVE ACTION ENTRY 7. CARD COMPLETE; [09] UPON FURTHER INVESTIGATION FOUND CREASE BEAM WEB TO BE IN LIMITS; REPLACEMENT NOT REQUIRED. CHEMICAL CONVERSION COATING; APPLICATION OF PRIMER AND FASTENER INSTALLATION TO BE ACCOMPLISHED ON CCN: TTG8Q006SMWB.; [10] COMPLETE; [11] VERIFIED CORRECTIVE ACTIONS 1-3.  VERIFIED UPON FURTHER INVESTIGATION FOUND CREASE BEAM WEB TO BE IN LIMITS; REPLACEMENT NOT REQUIRED. CHEMICAL CONVERSION COATING; APPLICATION OF PRIMER AND FASTENER INSTALLATION TO BE ACCOMPLISHED ON CCN: TTG8Q006SMWB.; [12] ALL WORK COMPLETE
